Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Some properties of the Fourier transform on semi-simple Lie groups. II


Authors: L. Ehrenpreis and F. I. Mautner
Journal: Trans. Amer. Math. Soc. 84 (1957), 1-55
MSC: Primary 17.0X
MathSciNet review: 0083683
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [V] V. Bargmann, Irreducible unitary representations of the Lorentz group, Ann. of Math. (2) 48 (1947), 568–640. MR 0021942
  • [N] N. Bourbaki, Eléments de mathématique. XV. Première partie: Les structures fondamentales de l’analyse. Livre V: Espaces vectoriels topologiques. Chapitre I: Espaces vectoriels topologiques sur un corps valué. Chapitre II: Ensembles convexes et espaces localement convexes, Actualités Sci. Ind., no. 1189, Herman & Cie, Paris, 1953 (French). MR 0054161
  • [2] XIII, Livre 6. Integration, Chapter III. Paris, Hermann, 1953.
  • [L] Delsarte 1. Sur une extension de la formule de Taylor, J. Math. Pures Appl. vol. 17 (1938).
  • [J] Jean Dieudonné and Laurent Schwartz, La dualité dans les espaces ℱ et (ℒℱ), Ann. Inst. Fourier Grenoble 1 (1949), 61–101 (1950) (French). MR 0038553
  • [L] Leon Ehrenpreis, Theory of distributions for locally compact spaces, Mem. Amer. Math. Soc., no. 21 (1956), 80. MR 0098317
  • [2] Some properties of distributions on Lie groups (to appear in Pacific Journal of Mathematics).
  • [3] Leon Ehrenpreis, Solution of some problems of division. I. Division by a polynomial of derivation, Amer. J. Math. 76 (1954), 883–903. MR 0068123
  • [4] Leon Ehrenpreis, Analytic functions and the Fourier transform of distributions. I, Ann. of Math. (2) 63 (1956), 129–159. MR 0076297
  • [5] Mean periodic functions I, Amer. J. Math. vol. 78 (1955) pp. 293-328.
  • [L] L. Ehrenpreis and F. I. Mautner, Some properties of the Fourier transform on semi-simple Lie groups. I, Ann. of Math. (2) 61 (1955), 406–439. MR 0069311
  • [A] Alexandre Grothendieck, Sur les espaces (𝐹) et (𝐷𝐹), Summa Brasil. Math. 3 (1954), 57–123 (French). MR 0075542
  • 1. Harish-Chandra, Plancherel formula for the 2×2 real unimodular group, Proc. Nat. Acad. Sci. U. S. A. 38 (1952), 337–342. MR 0047055
  • [F] F. I. Mautner, Unitary representations of locally compact groups. I, Ann. of Math. (2) 51 (1950), 1–25. MR 0032650
  • [2] F. I. Mautner, Unitary representations of locally compact groups. II, Ann. of Math. (2) 52 (1950), 528–556. MR 0036763
  • [3] F. I. Mautner, Fourier analysis and symmetric spaces, Proc. Nat. Acad. Sci. U. S. A. 37 (1951), 529–533. MR 0044537
  • [4] F. I. Mautner, Note on the Fourier inversion formula on groups, Trans. Amer. Math. Soc. 78 (1955), 371–384. MR 0067230, 10.1090/S0002-9947-1955-0067230-X
  • [5] F. I. Mautner, Induced representations, Amer. J. Math. 74 (1952), 737–758. MR 0049199
  • [R] Raymond E. A. C. Paley and Norbert Wiener, Fourier transforms in the complex domain, American Mathematical Society Colloquium Publications, vol. 19, American Mathematical Society, Providence, RI, 1987. Reprint of the 1934 original. MR 1451142
  • [A] A. Povzner, On differential equations of Sturm-Liouville type on a half-axis, Mat. Sbornik N.S. 23(65) (1948), 3–52 (Russian). MR 0027403
  • [L] Schwartz 1. Etude des sommes d'exponentielles réelles, Paris, Hermann, 1943.
  • [2] Approximation d'une function quelqonque per des sommes d'exponentielles imaginaires, Ann. Fac. Sci. Univ. Toulouse (4) vol. 6, (1942) pp. 111-174.
  • [3] Laurent Schwartz, Théorie générale des fonctions moyenne-périodiques, Ann. of Math. (2) 48 (1947), 857–929 (French). MR 0023948
  • [4] Theorie des distributions, vols. I and II, Paris, Hermann, 1950-1951.
  • [5] Laurent Schwartz, Analyse et synthèse harmoniques dans les espaces de distributions, Canadian J. Math. 3 (1951), 503–512 (French). MR 0044754
  • [6] Théorie des noyaux, Proceedings of the International Congress of Mathematicians, 1950, vol. 1, pp. 220-230.
  • [E] E. C. Titchmarsh, Han-shu lun, Translated from the English by Wu Chin, Science Press, Peking, 1964 (Chinese). MR 0197687
  • [2] Theory of Fourier integral, Oxford University Press, 1937.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17.0X

Retrieve articles in all journals with MSC: 17.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1957-0083683-7
Article copyright: © Copyright 1957 American Mathematical Society